New Hampshire, 2007Winter Storm in New Hampshire, April 4 to 5, 2007
April 4 to 5, 2007 · NWS BOX · 2 events in 2 counties and zones
Low pressure developed off the mid Atlantic coast and tracked through southeast Massachusetts. This storm brought a wintry mix of snow and sleet to southwest New Hampshire, with the highest snowfall totals in Hillsborough County where amounts averaged between 4 and 8 inches.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $60,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Low pressure developed off the mid Atlantic coast and tracked through southeast Massachusetts. This storm brought a wintry mix of snow and sleet to southwest New Hampshire, with the highest snowfall totals in Hillsborough County where amounts averaged between 4 and 8 inches. |About 16,000 electric customers were left without power due to downed trees and wires from the weight of the snow At least six communities, including Manchester, set up shelters for people without heat or power. |Some specific snowfall totals, as reported by trained spotters, included 9 inches in Francestown and South Weare, 8 inches in Goffstown, 7 inches in Milford, and 5 inches in Nashua, Wilton, and Hudson.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Apr 4, 7:58 AM EST, 2 minutes earlier.
Area forecast discussion, Apr 4, 7:58 AM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
858 AM EDT WED APR 4 2007
.NEAR TERM AND EQMT /858 AM/...
IPW- DOWN TO SFZ AREA NOW PER SPOTTER.
&&
.EQUIPMENT...
BED ASOS OTS AND RTS UNKNOWN. FAA IS AWARE.
&&
.NEAR TERM /833 AM/...
THERE WILL BE AN 18Z CHH SOUNDING TO CK ON INFLOW/TEMP/RH STRUCTURE.
COLLAB WITH CHH AND NCEP AT 830AM.
&&
.NEAR TERM /804 AM/...
SOUNDING FROM ACFT BDL AT 11Z HAS ABOUT -2C AT 930 MB /2200FT/ AND
3000 FT OF BLO FRZG AIR FM 3800 FT TO NR THE SFC. BOS NR 12Z
SOUNDING -2 AT 950MB AND ABV FRZG AT 3400 FT TO 6900 FT BUT BARELY
ABV FRZG. 06Z NAM SOUNDING LOOKS A TAD BETTER TO ME BUT BOTH
CLOSE AT BOTH LOCATIONS. CONFIRMS MODELS PRETTY WELL.
DISTINCT 3MB PRES FALL CTR NOW OVR DELMARVA AS 1007 LOW FORMS S
CENTRAL VA. UK IS A CONSTANTLY COLDER RUN AND WE SEE THE 06Z GFS IS
CLOSING OFF AT 850MB FASTER THAN PREVIOUS. WELL SEE IF THIS HOLDS.
AN INTERESTING SET OF TRANSITIONS TO OCCUR NEXT 18 HRS. NO DOUBT
ABOUT POTENCY IN THIS PATTERN WITH LIGHTNING N OF UCA AND MUCH MORE
LIGHTNING FURTHER S NR BWI-ILG IN THE LOW LVL REFORMATION.
&&
...PREVIOUS DISCUSSION FROM 459 AM...
.SYNOPSIS...
A WINTRY MIX REMAINS IN THE FORECAST TONIGHT IN NORTHERN
MASSACHUSETTS EXTENDING INTO SOUTHERN NEW HAMPSHIRE. ELSEWHERE...A
PERIOD OF WIND SWEPT RAIN THIS EVENING FOLLOWED BY UNSEASONABLY
CHILLY TEMPERATURES THROUGH THE WEEKEND AND INTO NEXT WEEK.
&&
.SHORT TERM /TODAY THROUGH TONIGHT/...
LOW PRESSURE LIFTING UP TOWARDS THE GREAT LAKES THIS MORNING WILL
INDUCE MID LEVEL LIFT. IN RESPONSE TO THIS LIFT...WIDESPREAD
PRECIPITATION IS EXPECTED TO DEVELOP LATER THIS MORNING ACROSS THE
INTERIOR AND REACH THE COASTAL PLAIN BY AFTERNOON. AS FOR
PRECIPITATION TYPE...GENERALLY EXPECT ALL RAIN TODAY SOUTH OF THE MA
PIKE. ACROSS NORTHERN MA...A MIXTURE OF RAIN AND SLEET IS
EXPECTED. HOWEVER...WITH SURFACE TEMPERATURES ABOVE FREEZING NO
PROBLEMS ARE EXPECTED. FURTHER NORTH INTO SOUTHERN NH...SLEET IS
EXPECTED TO BE THE MAIN PRECIPITATION TYPE TODAY. SOME SNOW AND
RAIN MAY ALSO MIX IN AT TIMES. HOWEVER...TEMPERATURES SHOULD BE
ABOVE FREEZING AT MOST LOCATIONS AND WITH THE STRONG APRIL SUN ANGLE
PENETRATING THROUGH THE CLOUDS MOST ROADS SHOULD JUST BE WET EXCEPT
FOR THE HIGHEST TERRAIN. AS FOR HIGHS TODAY...THEY SHOULD BE WELL
BELOW NORMAL AND GENERALLY IN THE MID TO UPPER 30S. THE CONNECTICUT
VALLY MAY SEE THE MERCURY REACH INTO THE LOWER 40S BUT THAT IS ABOUT
IT.
THE MAIN SHOW LOOKS TO OCCUR AFTER 00Z TONIGHT. SECONDARY COASTAL
LOW PRESSURE SYSTEM WILL RAPIDLY DEVELOP. THIS SHOULD ALLOW MID
LEVEL TEMPERATURES TO COOL AND FOR SLEET TO CHANGE TO WET SNOW
ACROSS SOUTHERN NEW HAMPSHIRE AFTER SUNSET. TIMING OF THIS REMAINS
UNCERTAIN AND A FEW HOURS HERE OR THERE WILL MAKE A BIG DIFFERENCE
IN ACCUMULATIONS.
THERE ARE A COUPLE OF POSITIVES AND NEGATIVES FOR A DECENT
SNOWFALL IN SOUTHERN NEW HAMPSHIRE FROM THIS STORM. SINCE THE MAIN
EVENT IS EXPECTED TO OCCUR AT NIGHT THAT IS A BIG POSITIVE FACTOR
FOR AN EARLY APRIL SNOW EVENT. EVEN WHEN ITS CLOUDY THIS TIME OF
YEAR...THE HIGH APRIL SUN ANGLE PENETRATING THROUGH THE CLOUDS CAN
MAKE IT QUITE HARD FOR SNOW TO ACCUMULATE UNLESS ITS COMING DOWN
HEAVILY. A NEGATIVE FACTOR TO THIS EVENT WILL BE MID LEVEL DRYING
THAT OCCURS LATE THIS AFTERNOON. THIS IS IN RESPONSE TO THE FIRST
LOW HEADING UP TOWARDS THE GREAT LAKES. AS THE SECONDARY LOW
DEVELOPS TONIGHT...THE MID LEVELS OF THE ATMOSPHERE TRY TO
RE-SATURATE BUT NOT AS MUCH AS WE WOULD LIKE TO SEE. THIS CAUSES
OUR LIFT TO BE BELOW THE IDEAL -12C TO -18C LEVEL FOR SNOW GROWTH
AND IN FACT FOR MUCH OF THE TIME ITS BELOW -8C WHICH IS NEEDED FOR
ICE CRYSTALLIZATION AND SNOWFLAKES. HOWEVER...SINCE OUR WINDS HAVE
BEEN OFF THE OCEAN THE PAST SEVERAL DAYS THE ATMOSPHERE HAS PROBABLY
BEEN SEEDED WITH MORE SALT NUCLEI THAN IS NORMAL. THIS CAN ALLOW
FOR SNOW GROWTH BELOW THE TYPICAL IDEAL THERMAL PROFILES.
NONETHELESS...THIS IS A NEGATIVE FACTOR AND MAY RESULT IN AN
EXTENDED PERIOD OF SLEET.
WITH ALL THAT SAID...THERE IS STILL PLENTY OF UNCERTAINTY AS TO WHEN
THE SLEET WILL TRANSITION TO WET SNOW. HOWEVER...THE POTENTIAL DOES
EXIST FOR A FEW HOURS OF HEAVY WET SNOW TONIGHT ACROSS SOUTHERN NEW
HAMPSHIRE. THEREFORE...WE WILL CONTINUE WITH THE WINTER STORM WATCH
FOR 4 TO 8 INCHES OF WET SNOW WITH THE BEST CHANCE FOR THE HIGHER
AMOUNTS IN THE HIGHER TERRAIN. IF WE DO END UP WITH THESE HIGHER
AMOUNTS...WE WILL HAVE TO BE CONCERNED WITH SOME DOWNED BRANCHES AND
A FEW POWER OUTAGES SINCE THIS WILL BE A WET SNOW.
FURTHER SOUTH ACROSS NORTHWEST AND NORTH CENTRAL MA SLEET IS
EXPECTED TO FALL HEAVILY TONIGHT FOR A TIME. THIS MAY END AS A
PERIOD OF WET SNOW SO HAVE ISSUED A WINTER WEATHER ADVISORY FOR THE
POTENTIAL OF 1 TO 3 INCHES OF SNOW/SLEET ACCUMULATIONS. THE BIGGEST
CONCERN HERE WILL BE IN THE HIGHER TERRAIN WHERE TEMPERATURES ARE A
FEW DEGREES COLDER.
ACROSS NORTHEAST MA...WE WILL PROBABLY SEE A PERIOD OF SLEET AND
POSSIBLY EVEN A BIT OF SNOW AT THE TAIL END. CONFIDENCE SOMEWHAT
SHAKY IN THIS REGION THOUGH BUT LATER SHIFTS MAY HAVE TO CONSIDER A
WINTER WEATHER ADVISORY.
FINALLY...SOUTH OF THE MA PIKE A RAIN EVENT IS EXPECTED TODAY AND
TONIGHT. THE RAIN WILL FALL HEAVILY AT TIMES TONIGHT AS THE COASTAL
LOW DEVELOPS AND INDUCES A STRONG LOW LEVEL JET. THIS WILL PROVIDE
PLENTY OF LIFT OVER THE COOL BOUNDARY LAYER. RAINFALL AMOUNTS OF
0.75 TO 1.75 INCHES ARE EXPECTED.
LOW TEMPERATURES TONIGHT SHOULD MAINLY BE BETWEEN 30 AND 35.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
HIGH AMPLITUDE LATE SEASON PATTERN THIS PERIOD WILL YIELD ANOMALOUS
CROSS POLAR FLOW INTO NEW ENGLAND THIS WILL SET THE STAGE FOR
UNSEASONABLY COLD TEMPERATURES...BEGINNING THU AFTERNOON AS STRONG
COLD AIR ADVECTION GETS UNDERWAY BEHIND DEPARTING COASTAL LOW.
DAYTIME HIGHS LIKELY NOT CLIMBING OUT OF THE 40S...WITH OVERNIGHT
LOWS IN THE TEENS AND 20S. A BRISK WEST TO NORTHWEST WIND THROUGH
THE PERIOD WILL ADD TO THE CHILLY CONDITIONS.
DESPITE LOTS OF DIURNAL CLOUDS THIS PERIOD...NOT MUCH APPRECIABLE
PRECIPITATION EXPECTED...ESPECIALLY THU AND FRI AS VORTEX REMAINS
NEARBY. BY SAT...ALL MODELS INDICATE A POTENT SHORT WAVE WILL ROTATE
AROUND THE MAIN VORTEX AND THEN NORTHEAST...PASSING CLOSE TO NEW
ENGLAND.
GGEM LOOKS TO BE AN OUTLIER WITH ITS GENEROUS QPF ACROSS THE AREA
SAT. GIVEN 00Z GFS/NAM AND ECMWF KEEP VORTEX NEARLY STATIONARY JUST
WEST OF NEW ENGLAND...MID LEVEL WINDS WILL LIKELY NOT BACK
SUFFICIENTLY FOR ATLANTIC MOISTURE TO ADVECT NORTHWARD INTO THE
AREA. RATHER...JET ENERGY AND ASSOCIATED CYCLOGENESIS WILL ROTATE
TOO FAR SOUTH AND EAST OF THE AREA FOR SIGNIFICANT PRECIPITATION
HERE FRI NIGHT AND SAT. WILL WATCH CLOSELY...HOWEVER MOST LIKELY
SCENARIO IS FOR SECONDARY LOW AND MID LEVEL LIFT TO REMAIN OFFSHORE.
SUNDAY THROUGH TUESDAY...
DRY WEATHER WITH CONTINUING BELOW NORMAL TEMPERATURES. CURRENT
FORECAST SUPPORTS THIS THEME...SO NO CHANGES PLANNED. FOR WHAT ITS
WORTH...BOTH 00Z GFS AND 00Z ECMWF CONTINUE TO ADVERTISE ANOTHER
POSSIBLE WINTER STORM HERE WED-THU NEXT WEEK. SPRING IN NEW ENGLAND
&&
.AVIATION /08Z-06Z/...
LOW END MVFR CONDITIONS WERE OBSERVED EARLY THIS MORNING. THE
EXCEPTION WAS THE WORCESTER TERMINAL BECAUSE OF ITS
ELEVATION...WHERE VLIFR CONDITIONS. MVFR CONDITIONS SHOULD
DETERIORATE TO IFR CONDITIONS THIS AFTERNOON AND EARLY EVENING
ACROSS THE REGION AS PRECIPITATION LOWERS VISIBILITIES AND
CEILINGS. A PERIOD OF LIFR/VLIFR CONDITIONS ARE EXPECTED TONIGHT AT
THE MANCHESTER SITE IN SNOW AND SLEET.
&&
.MARINE...
EXPECT SCA TO DEVELOP ACROSS ALL WATERS TODAY AS THE GRADIENT
TIGHTENS. FOR TONIGHT...HAVE GONE WITH GALE WARNINGS FOR ALL
OUTER-WATERS AS DEVELOPING COASTAL STORM SHOULD SUPPORT EASTERLY
WIND GUSTS TO 35 KNOTS. ITS MARGINAL FOR THE SOUNDS...BUT WILL LET
NEXT SHIFT DECIDE ON WHETHER TO EXPAND THEM. WITH EASTERLY
FLOW...HAVE ALSO INCREASED SEAS A BIT OVER THE WNA MODEL TODAY AND
TONIGHT. SEAS ACROSS OUR EASTERN WATERS SHOULD EXCEED 10 FEET WITH
GOOD EASTERLY FETCH OFF THE OCEAN.
THU AND FRI...
WEST WINDS OF 20-30KT EXPECTED THIS PERIOD.
SATURDAY...
UNCERTAINTY GIVEN TRACK OF POSSIBLE OCEAN/COASTAL LOW. AT THE
MOMENT...APPEARS WINDS WILL BE FAIRLY LIGHT AS LOW TRACKS WELL
OFFSHORE.
SUNDAY...
WEST TO SOUTHWEST WINDS OF 20-30 EXPECTED BEHIND DEPARTING OCEAN
LOW.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 6 AM EDT
THURSDAY FOR MAZ002>004-026.
NH...WINTER STORM WATCH FROM 2 PM EDT THIS AFTERNOON THROUGH LATE
TONIGHT FOR NHZ011-012-015.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ232>235-
237.
SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 4 AM EDT
THURSDAY FOR ANZ230-231-236.
GALE WARNING FROM 8 PM THIS EVENING TO 6 AM EDT THURSDAY FOR
ANZ250-254-255.
&&
SYNOPSIS...
EQUIPMENT...DRAG
NEAR TERM UPDATE AFTER 7 AM...DRAG
SHORT TERM...FRANK
LONG TERM...NOCERA
AVIATION...FRANK
MARINE...FRANK/NOCERAHazardous weather outlook, Apr 4, 3:08 AM EST, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
408 AM EDT WED APR 4 2007
NHZ011-012-015-050815-
CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
408 AM EDT WED APR 4 2007
...WINTER STORM WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
LATE TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WATCH
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT FOR SNOW AND SLEET
ACCUMULATIONS OF 2 INCHES OR GREATER.
ANZ230>237-CTZ002>004-MAZ005>024-RIZ001>008-050815-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
408 AM EDT WED APR 4 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST
MASSACHUSETTS...WESTERN MASSACHUSETTS...MASSACHUSETTS COASTAL
WATERS...NORTHERN RHODE ISLAND...SOUTHERN RHODE ISLAND AND RHODE
ISLAND COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
MARGINAL GALE FORCE WINDS GUSTS FROM THE EAST ARE POSSIBLE ACROSS
SOME OF THE SOUNDS FOR A FEW HOURS TONIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.
MAZ002>004-026-050815-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
NORTHERN MIDDLESEX MA-
408 AM EDT WED APR 4 2007
...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM
EDT THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL
MASSACHUSETTS...EASTERN MASSACHUSETTS AND WESTERN MASSACHUSETTS.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT FOR SNOW OR SLEET
ACCUMULATIONS THAT REACH OR EXCEED 2 INCHES.
ANZ250-254-255-050815-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
408 AM EDT WED APR 4 2007
...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT
THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.
FRANK
Winter Storm, Hillsborough
- When
- April 4, 8:00 AM EST to April 5, 5:00 AM EST
- Where
- Hillsborough forecast zone
- Property damage
- $35,000
- Reported by
- Trained Spotter
- Coordinates
- 42.915, -71.716 (the zone’s center; the record gives no point)
Snowfall totals averaged around 5 inches with significant impact from downed trees and wires, which caused widespread power outages.
Winter Storm, Western and Central Hillsborough
- When
- April 4, 8:00 AM EST to April 5, 5:00 AM EST
- Where
- Western and Central Hillsborough forecast zone
- Property damage
- $25,000
- Reported by
- Trained Spotter
- Coordinates
- 42.915, -71.716 (the zone’s center; the record gives no point)
Snowfall totals ranged from 5 inches in Wilton to 9 inches in Francestown and South Weare.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Michigan, April 4 to 5, 20071 death · 2 injured · 4 events
- Cold in Kansas, April 4 to 15, 2007$800,000 · 23 events
- Winter Storm in Vermont, April 4 to 5, 2007$110,000 · 11 events
- Flash Flood and Hail in Texas, April 4, 2007$60,000 · 0.75 in hail · 3 events
- Strong Wind in Wisconsin, April 4, 2007$40,000 · 8 events
- Frost and Freeze in Missouri, April 4 to 10, 200736 events
- Winter Weather in New York, April 4, 2007$35,000 · 7 events
- Frost and Freeze in Missouri, April 4 to 10, 200730 events
- Winter Weather in Vermont, April 4, 2007$30,000 · 5 events
- Frost and Freeze in Kansas, April 4 to 8, 200726 events
- Lake-Effect Snow in Pennsylvania, April 4 to 6, 2007$25,000 · 1 event
- Heavy Snow in Maine, April 4 to 5, 200717 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 26479, 26480.